# SDR FDEA201706151680

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1180, LBL 22, SEAT TRACK FLANGE CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02, AND SRM 51-40-05.
